# SDR AALA200810551

- Difficulty date: December 19, 2008
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 28,873 hours, 11,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT TRANSITION ANGLE CRACKED AT STA 432.  INSTALLED A SERVICEABLE ANGLE IAW SRM 51-40-02.
